Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A complete $ R\sb{\Lambda }$-harmonically immersed surface in $ E\sp{3}$ on which $ H\not=0$


Author: Tilla Klotz
Journal: Proc. Amer. Math. Soc. 19 (1968), 1296-1298
MSC: Primary 53.75
DOI: https://doi.org/10.1090/S0002-9939-1968-0233319-X
MathSciNet review: 0233319
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Klotz, Surfaces harmonically immersed in $ {E^3}$, Pacific J. Math. 21 (1967), 79-87. MR 0232321 (38:646)
  • [2] -, Another conformal structure on immersed surfaces of negative curvature, Pacific J. Math. 13 (1963), 1281-1288. MR 0157297 (28:532)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.75

Retrieve articles in all journals with MSC: 53.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0233319-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society